Deep search:Searching for "asymptotical stability in distribution" in 'ABSTRACT and KEYWORDGot 1 item.
index Title
1Stability of Boolean networks with state-dependent random impulses
Author(s):Ya-wen Shen, Yu-qian Guo, Wei-hua ...  Clicked:4185  Download:2564  Cited:0  <Full Text>
Frontiers of Information Technology & Electronic Engineering  2021 Vol.22 No.2 P.222-231  DOI:10.1631/FITEE.1900454
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail:
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE